| Model Number |
ZKB00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Halo (2227)
| Date of Event |
10/03/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If explanted, give date: not applicable, as the lens remains implanted.Device evaluation: the product was not returned to the manufacturing site as the lens remains implanted.Therefore, product testing could not be performed and the customer¿s reported complaint could not be verified.Manufacturing records review: the manufacturing records for the product was reviewed.The product was manufactured and released according to specification.A search on complaints revealed that no similar complaints have been received for this production order number.Labeling review: the directions for use (dfu) was reviewed.The dfu adequately provides instructions and precautions along with warnings for the proper use and handling of the device.As a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that a zkb00 24.5 diopter intraocular lens (iol) was implanted in the patent's left eye (os) on (b)(6) 2018.Post-operatively, the following day, the patient reported experiencing blurry vision and halos around traffic lights and tail lights at night when driving.The doctor informed the patient that the symptoms were starbursts, but the patient denies the starbursts stating they are actually halos.Currently, there are no plans of any intervention and the patient will continue to follow up with the doctor.The patient also stated that he experienced no injury.No additional information was provided.The patient had bilateral lenses implanted.This report will capture the lens implanted in the patent's left eye.A separate report will be filed for the right eye.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.